# SDR SWAA2022021793360

- Difficulty date: June 7, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANCHION ATTACH ANGLE IS CRACKED AT BS 866 LBL 10 WL 166. / LOCATED AND DRILLED STANCHION ATTACH ANGLE AT BS 866 LBL 10 WL 166 IAW DWG. # 149A8109 DWG. # 149A8102 AND AIPC 53-42-51-06. OK TO INSTALL 93016C 06/21/18 INSP 357 6/21/18 INSTALLED STANCHION ATTACH ANGLE AT BS 866 LBL 10 WL 166 IAW SRM 51-40-02-0G-0 AND AIPC 53-42-51-06.
